MAUDE Adverse Event Report: CUTERA, INC. TRUSCULPT ID; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT

CUTERA, INC. TRUSCULPT ID; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6), 2024, a patient contacted cutera to report they suffered burns on their lower right abdomen during a trusculpt id treatment performed at inovo medical located in gloucester, ontario, canada.The patient included an undated photo with the initial report that shows what appears to be a healing deep partial thickness burn (~2 cm x ~1 cm) and a superficial partial thickness burn (~1 cm x ~0.3 cm) on a stretch mark on the patient's right lower abdomen.Cutera opened a complaint investigation and has reached out to the site the patient reported as performing the treatment.The site stated they are unwilling to provide any information about the treatment or cooperate in the investigation unless the patient reports the burns to them and returns to be examined.

Brand Name
TRUSCULPT ID
Common Device Name
MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Manufacturer (Section D)
CUTERA, INC.
3240 bayshore blvd.
brisbane CA 94005
Manufacturer Contact
julia brown
3240 bayshore blvd.
brisbane, CA 94005
4156575575
MDR Report Key18965533
Report Number2954354-2024-00004
Device Sequence Number8161152
Product Code GEI
UDI-Device Identifier00816722021427
UDI-Public00816722021427
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Initial Report FDA Received Date03/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale